# SDR UPS04142579

- Difficulty date: June 11, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AS TOILET EMERGENCY EXIT LIGHT INOP.  RELAMPED EMERGENCY EXIT LIGHT.
